# SDR USAA001669

- Difficulty date: October 3, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, FLOORBEAM CORRODED, 2 INCH BY 1 INCH, STA 312, LBL 50 TO RBL 50.  CORROSION LEVEL 1 C53-107-02.  REPAIRED PER SRM 53-10-51.  (X)
